Male genital rash please help?

April 14th, 2012 by Emily

Question: Male genital rash please help?
Recently I asked this question, but realized that I had not defined it correctly. My husband was using a Canesten (creme for candida ) and after a week he got red skin, rash and skin peeling. How is it doable to get infection while using something against it? Or is it some kind of allergy?
I’m freaked ’cause I had candida and cured it, so I gave him this creme so he can cure it too…
Thanks
1. We do not share medications. he uses the creme, I was given vaginal tablets.
2.The physician stated I had candida, so the partner absolutely has it too.
3.Of course I am going to ask the physician of his symptoms too, but I needed your swift help on this.. :)

Best answer:

Answer by Brotha_Jay
Rule #1 DO NOT share medications – tisk tisk
Rule #2 If you have Candida, go see physician to make sure that’s what it is – ’cause physicians then prescribe medication for YOU, not someone else.
Rule #3 If medication causes redness, and rash, and SKIN PEELING, then stop taking stated medication and GO BACK TO DOCTOR!

Rule #4 <---is my own rule. Get off Yahoo Answers and GO SEE DOCTOR. Lol.

Hope your hubby feels better.

Give your answer to this question below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,900 bad guys.